Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Affine Structures in 3-Manifolds: IV. Piecewise Linear Approximations of Homeomorphisms

Edwin E. Moise
Annals of Mathematics
Second Series, Vol. 55, No. 2 (Mar., 1952), pp. 215-222
Published by: Annals of Mathematics
DOI: 10.2307/1969775
Stable URL: http://www.jstor.org/stable/1969775
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Affine Structures in 3-Manifolds: IV. Piecewise Linear Approximations of Homeomorphisms
Preview not available

Page Thumbnails

  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222